# SDR MASA200700752

- Difficulty date: October 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 28,230 hours, 30,631 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 10141812
- Part serial: 1384
- Condition: Smoke
- Part time: 8,009 hours, 7,662 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2871 YUM-PHX - ODOR OF SMOKE IN CABIN NEAR OVERHEAD BIN ROW 4.  MX REMOVED AND REPLACED PSU.
